Ghent University Academic Bibliography

Advanced

Hyperplanes of embeddable Grassmannians arise from embeddings: a short proof

Bart De Bruyn UGent (2009) Linear Algebra and its Applications. 430. p.418-422
abstract
In this note, we give an alternative and considerably shorter proof of a result of Shult stating that all hyperplanes of embeddable Grassmannians arise from projective embeddings.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Grassmannian, projective embedding, hyperplane
journal title
Linear Algebra and its Applications
Linear Algebra Appl.
volume
430
pages
418 - 422
Web of Science type
Article
Web of Science id
000261127400036
JCR category
MATHEMATICS, APPLIED
JCR impact factor
1.073 (2009)
JCR rank
65/202 (2009)
JCR quartile
2 (2009)
ISSN
0024-3795
DOI
10.1016/j.laa.2008.08.003
language
English
UGent publication?
yes
classification
A1
copyright statement
I don't know the status of the copyright for this publication
id
879042
handle
http://hdl.handle.net/1854/LU-879042
date created
2010-02-24 13:43:13
date last changed
2010-03-05 08:41:03
@article{879042,
  abstract     = {In this note, we give an alternative and considerably shorter proof of a result of Shult stating that all hyperplanes of embeddable Grassmannians arise from projective embeddings.},
  author       = {De Bruyn, Bart},
  issn         = {0024-3795},
  journal      = {Linear Algebra and its Applications},
  keyword      = {Grassmannian,projective embedding,hyperplane},
  language     = {eng},
  pages        = {418--422},
  title        = {Hyperplanes of embeddable Grassmannians arise from embeddings: a short proof},
  url          = {http://dx.doi.org/10.1016/j.laa.2008.08.003},
  volume       = {430},
  year         = {2009},
}

Chicago
De Bruyn, Bart. 2009. “Hyperplanes of Embeddable Grassmannians Arise from Embeddings: a Short Proof.” Linear Algebra and Its Applications 430: 418–422.
APA
De Bruyn, B. (2009). Hyperplanes of embeddable Grassmannians arise from embeddings: a short proof. Linear Algebra and its Applications, 430, 418–422.
Vancouver
1.
De Bruyn B. Hyperplanes of embeddable Grassmannians arise from embeddings: a short proof. Linear Algebra and its Applications. 2009;430:418–22.
MLA
De Bruyn, Bart. “Hyperplanes of Embeddable Grassmannians Arise from Embeddings: a Short Proof.” Linear Algebra and its Applications 430 (2009): 418–422. Print.